# SDR AALA20060664

- Difficulty date: September 7, 2006
- Submitted: September 22, 2006
- Operation: Air carrier
- Aircraft: N3075A
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 606
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MIA - EMERGENCY LIGHTS AT SEAT ROWS 18G TO 28G INOPERATIVE.  REPLACED BATTERY PACK FOR INOPERATIVE EMERGENCY LIGHTS AT SEAT ROWS 18G TO 28G.  SYSTEM GROUND CHECKED NORMAL OPERATION.
